# SDR 97ZZZM860

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5755 · Spoilers
- Part: Stop
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE LIFT SPOILER INBOARD HINGE BOLT ANTI-ROTATION STEP WORN FROM WORKING BOLT HEAD.  REMOVED AND REPLACED ANTI ROTATION STOP.  (M)
